# SDR DXTA200501028

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 6,164 hours, 3,793 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED T/O IN TEB DUE TO EXCESSIVE VIBRATION DURING T/O AND YAW DAMPER OFF LOWER CAS MESSAGE.  ITEM IS UNDER INVESTIGATION.
